# SDR CALA2021050500606

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 25,538 hours, 8,943 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 6889
- Condition: Failed
- Location: Hf Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2 RADIO RECEPTION AND TRANSMISSION PROBLEM AT ALL STATIONS REQUESTING MEL.NEEDS T/S PLACED HF 2 ON MEL NO PARTS IN STOCK. ACCOMPLISHED OPS CK PER AMM 23-11-00-710-801 FOR HF 2 AND HF 1 . FOUND NO TRANSMIT AND RECEIVE  PROBLEMS. ADD EMP:U266837 REOPEN LAX U249834 03MAY21 FOR: CLOSED PREMATURELY PLEASE REMOVE AND REPLACE THE #2 HF COUPLER AS REQUESTED BY TECH SUPPORT IN LOG 6222882. REF AMM 23-11-61. REMOVED AND REPLACED NO. 2 HF COUPLER PER REF.AMM 23-11-61-000-801.OPS CK GOOD.ROTABLE PARTS CHANGE WAS INDICATED-TT#1931389  SN OFF 6889 COUPLER,HF ANT OFF 29-2311-9-0012 6889 ON 29-2311-9-0012 2133
